Alert archive / Idaho / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 27, NWS Pocatello, ID

July 10, 2011Bear Lake County, Franklin County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jul 10, 2011, 7:34 PM MDT for Bear Lake County, Franklin County, Idaho. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2011, 7:34 PM MDT (01:34 UTC)
Expired
Jul 10, 2011, 8:15 PM MDT
In force
41 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bear Lake County, ID, Franklin County, ID

The radar

The Salt Lake City radar (KMTX), 139 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:20 PM MDTTSTM WND DMGFish Haven, IDSEVERAL SMALL BRANCHES WERE BLOWN OUT OF TREES. NO SIZE GIVEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 1.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2407 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WUUS55 KPIH 110134
SVRPIH
IDC007-041-110215-
/O.NEW.KPIH.SV.W.0027.110711T0134Z-110711T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO
734 PM MDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAR LAKE COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF MONTPELIER...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTHEAST IDAHO...

* UNTIL 815 PM MDT

* AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AN OUTFLOW BOUNDARY CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS 
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 
MILES WEST OF FISH HAVEN TO 9 MILES WEST OF FISH HAVEN TO 8 MILES 
SOUTHWEST OF FISH HAVEN TO 15 MILES SOUTH OF FISH HAVEN...OR ALONG A 
LINE EXTENDING FROM 11 MILES EAST OF PRESTON TO 18 MILES EAST OF 
PRESTON TO 24 MILES SOUTHEAST OF PRESTON TO 32 MILES SOUTHEAST OF 
PRESTON...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   BEAR LAKE...
   FISH HAVEN...
   OVID...
   BERN...
   MONTPELIER...
   BENNINGTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR BEAR LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE 
WATER IN THIS SITUATION!

DAMAGING WINDS UP TO 76 MPH WERE REPORTED IN NORTHWEST OF LOGAN UTAH 
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS!

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4199 11105 4199 11165 4213 11182 4245 11126
      4235 11113 4226 11103 4200 11104
TIME...MOT...LOC 0133Z 232DEG 28KT 4214 11161 4205 11150
          4196 11141 4183 11135

$$

JKEYES
2 follow-up statements
847 
WWUS55 KPIH 110159
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
759 PM MDT SUN JUL 10 2011

IDC007-041-110215-
/O.CON.KPIH.SV.W.0027.000000T0000Z-110711T0215Z/
BEAR LAKE ID-FRANKLIN ID-
759 PM MDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHEASTERN FRANKLIN AND BEAR LAKE COUNTIES...

AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW AN OUTFLOW BOUNDARY CAPABLE OF PRODUCING DAMAGING WINDS OF 60 
TO 70 MPH.  THIS BOUNDARY WAS LOCATED ALONG A LINE EXTENDING FROM 10 
MILES SOUTHWEST OF LIBERTY TO ST. CHARLES TO FISH HAVEN TO 10 MILES 
SOUTHEAST OF FISH HAVEN...OR ALONG A LINE EXTENDING FROM 16 MILES 
NORTHEAST OF PRESTON TO 14 MILES SOUTHWEST OF MONTPELIER TO 20 MILES 
SOUTH OF MONTPELIER TO 28 MILES SOUTH OF MONTPELIER...MOVING 
NORTHEAST AT 20 MPH. 

THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG THIS BOUNDARY WHICH MAY 
HELP ENHANCE THE THREAT FOR DAMAGING WINDS AS IT MOVES THROUGH THE 
AREA. 

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   BEAR LAKE...
   PARIS...
   OVID...
   MONTPELIER...
   BERN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR BEAR LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4199 11105 4199 11165 4213 11182 4245 11126
      4235 11113 4226 11103 4200 11104
TIME...MOT...LOC 0156Z 232DEG 19KT 4225 11159 4215 11139
          4206 11130 4193 11124

$$

JKEYES
827 
WWUS55 KPIH 110213
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
813 PM MDT SUN JUL 10 2011

IDC007-041-110222-
/O.EXP.KPIH.SV.W.0027.000000T0000Z-110711T0215Z/
BEAR LAKE ID-FRANKLIN ID-
813 PM MDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND BEAR
LAKE COUNTIES WILL EXPIRE AT 815 PM MDT...

A NEW SEVERE THUNDERSTORM WARNING WAS ISSUED FOR THE SAME AREA TO 
REPLACE THE ONE EXPIRING AT 815 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4199 11105 4199 11165 4213 11182 4245 11126
      4235 11113 4226 11103 4200 11104
TIME...MOT...LOC 0212Z 232DEG 19KT 4230 11150 4220 11130
          4211 11121 4198 11115

$$

JKEYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:46 PM MDT, 5 hours 48 minutes earlier.

Area forecast discussion, Jul 10, 1:46 PM MDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
146 PM MDT SUN JUL 10 2011

.AN UPPER TROF MOVING INTO THE PAC NW THIS AFTERNOON IS RESULTING IN
TSTMS DEVELOPING OVER THE CENTRAL MTNS. TSTM COVERAGE IS EXPECTED TO
INCREASE OVER ALL THE MTN AREAS BY LATE AFTERNOON...WITH ISOLATED
TSTMS IN THE VALLEY LOCATIONS. THIS CYCLE WILL REPEAT ON MONDAY. THE
UPPER TROF WILL EVOLVE INTO A CLOSED LOW AND MOVE INTO THE PAC NW ON
TUE...LEADING TO ANOTHER ROUND OF AFTN/EVE TSTMS ACROSS THE FCST
AREA. THE UPPER LOW BEGINS TO DRIFT NORTH ON WED...WHICH WILL SHIFT
THE TSTM THREAT MORE TO THE NORTH. THE SW FLOW WILL CONTINUE OVER
THE FCST AREA THRU THE WEEKEND...WITH THE MOISTURE FROM THE PACIFIC
RATHER THAN MONSOON ORIGIN. THE THREAT OF AFTN/EVE TSTMS WILL
CONTINUE MAINLY OVER THE MTNS IN THE NORTHERN PARTS OF THE FCST AREA.
HEDGES

&&

.AVIATION...LOOK FOR VICINITY THUNDERSTORMS FOR KSUN WITH A TROUGH
MOVING ACROSS THE CENTRAL MOUNTAINS. CONTINUED MONSOONAL MOISTURE
ACROSS SOUTHEAST IDAHO WILL ALLOW FOR VICINITY THUNDERSTORMS ACROSS
THE SNAKE RIVER PLAIN. EXPECT GUSTY WINDS ACROSS THE SNAKE RIVER
PLAIN THIS AFTERNOON INTO EARLY EVENING.  WYATT

&&

.FIRE WEATHER...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS
THE AREA TODAY WITH A TROUGH MOVING ACROSS THE CENTRAL MOUNTAINS AND
MONSOONAL MOISTURE ACROSS SOUTHERN/CARIBOU HIGHLANDS AND THE WASATCH
MOUNTAINS. EXPECT GUSTY SOUTHERLY WINDS ACROSS THE SNAKE RIVER PLAIN
AND SOUTHERN HIGHLANDS TODAY. ADDITIONALLY...LOOK FOR GUSTY ERRATIC
WINDS AND LOCALLY HEAVY RAINFALL DURING THUNDERSTORMS. MONSOONAL
MOISTURE WILL ALLOW FOR CONTINUED AFTERNOON INTO EARLY EVENING
THUNDERSTORMS MAINLY FOR THE EASTERN HIGHLANDS THROUGH MOST OF THE
WEEK. WYATT

&&

.HYDROLOGY...FLOOD WARNING REMAINS IN EFFECT FOR THE SNAKE RIVER AT
BLACKFOOT. THE TETON RIVER NEAR SAINT ANTHONY IS BELOW FLOOD STAGE.
THE TETON RIVER IS EXPECTED TO RISE AGAIN ON MONDAY DUE TO WARMER
TEMPERATURES AND GREATER SNOWMELT...BUT IT IS EXPECTED TO STAY JUST
BELOW FLOOD STAGE. HEDGES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...FLOOD WARNINGS REMAIN IN EFFECT
FOR THE SNAKE RIVER AT BLACKFOOT AND TETON RIVER NEAR SAINT ANTHONY.
NONE.

&&
Hazardous weather outlook, Jul 10, 3:38 AM MDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
338 AM MDT SUN JUL 10 2011

IDZ017>025-031-032-110945-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
338 AM MDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Jul 10, 4:29 PM MDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
429 PM MDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             1 WNW ROCKLAND          42.58N 112.88W
07/10/2011  M0.25 INCH       POWER              ID   TRAINED SPOTTER

            SOME RAIN. NO WIND.

&&

GWICKLUN
Local storm report, Jul 10, 4:33 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
433 PM MDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       3 WNW HEGLAR            42.48N 113.21W
07/10/2011  E0.50 INCH       CASSIA             ID   TRAINED SPOTTER

            NO HAIL ACCOMPANIED THUNDERSTORM AND HEAVY RAINFALL ON
            FIRST STORM AT 408PM. SECOND STORM PASSED TO SOUTH WITH
            NO ADDITIONAL PRECIPITATION.

&&

GWICKLUN
Local storm report, Jul 10, 4:43 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
443 PM MDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       4 E ROCKLAND            42.56N 112.80W
07/10/2011  E0.45 INCH       POWER              ID   TRAINED SPOTTER

            RAINFALL OCCURRED WITH THUNDERSTORM AND FELL BULK WITHIN
            15 MINUTES. PEA-SIZE HAIL WAS SEEN. LOCALIZED, MINOR,
            STREET FLOODING.

&&

GWICKLUN
Special weather statement, Jul 10, 5:29 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
529 PM MDT SUN JUL 10 2011

IDZ023-110000-
CARIBOU ID-
529 PM MDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 600 PM MDT

AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF HENRY..MOVING SOUTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   HENRY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4291 11131 4268 11145 4285 11186 4302 11175
TIME...MOT...LOC 2329Z 295DEG 17KT 4289 11168

JKEYES
Special weather statement, Jul 10, 7:01 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
701 PM MDT SUN JUL 10 2011

IDZ022-110130-
ONEIDA ID-
701 PM MDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 730 PM MDT

AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHERRY CREEK..MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   CHERRY CREEK...
   MALAD...

LAT...LON 4212 11244 4222 11224 4206 11210 4202 11211
      4199 11224 4199 11232
TIME...MOT...LOC 0100Z 245DEG 13KT 4211 11226
Special weather statement, Jul 10, 7:23 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
723 PM MDT SUN JUL 10 2011

IDZ024-025-110145-
BEAR LAKE ID-FRANKLIN ID-
723 PM MDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTHEAST IDAHO
  BEAR LAKE COUNTY IN SOUTHEAST IDAHO

UNTIL 745 PM MDT

AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG OUTFLOW WINDS ALONG A LINE EXTENDING FROM MAPLETON TO 7 MILES
SOUTHWEST OF GARDEN CITY...AND MOVING NORTHEAST AT 55 MPH. OTHER
STORMS ARE QUICKLY FORMING AROUND THE AREA WHICH MAY LEAD TO GUSTY
WINDS...LIGHTNING AND RAINFALL.

WIND GUSTS UP TO 55 MPH ARE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
   BEAR LAKE...
   FISH HAVEN...
   OVID...
   WARDBORO...
   MONTPELIER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. PEOPLE ON BEAR LAKE NEED TO MOVE TO SHORE AS SOON
AS POSSIBLE.

LAT...LON 4199 11105 4199 11176 4200 11178 4209 11189
      4250 11127 4237 11103 4200 11104
TIME...MOT...LOC 0121Z 229DEG 46KT 4208 11172 4200 11161
          4191 11150 4182 11142

JKEYES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:01 PM MDTSpecial Weather StatementPIHOneida29 min
Jul 10, 7:23 PM MDTSpecial Weather StatementPIHBear Lake22 min
Jul 10, 8:11 PM MDTSevere Thunderstorm WarningPIHBear Lake, Franklin34 min
Jul 11, 3:17 PM MDTSevere Thunderstorm WarningPIHCassia, Minidoka43 min
Jul 11, 4:50 PM MDTSpecial Weather StatementPIHMinidoka40 min
Jul 11, 5:33 PM MDTSpecial Weather StatementPIHPower42 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.